Follow
Mohammad Fozouni
Mohammad Fozouni
Assistant Professor, Department of Mathematics, Gonbad Kavous University, Golestan, Iran
Verified email at gonbad.ac.ir - Homepage
Title
Cited by
Cited by
Year
On -weak -amenability of Banach algebras
J Laali, M Fozouni
U. P. B. Scientific Bulletin, set. A, Mathematics, 2014
10*2014
BSE-property for some certain Segal and Banach algebras
M Fozouni, M Nemati
Mediterranean Journal of Mathematics 16 (2), 38, 2019
72019
Hereditary properties of character injectivity with applications to semigroup algebras
M Essmaili, M Fozouni, J Laali
Annals of Functional Analysis 6 (2), 162-172, 2015
52015
On character space of the algebra of BSE-functions
M Fozouni
Sahand Communications in Mathematical Analysis, 1-8, 2018
32018
Some properties of functional Banach algebra
J Laali, M Fozouni
Facta Univ. Ser. Math. Inform 28 (2), 189-196, 2013
32013
A p-Ideal in BCI-Algebras Based on Multipolar Intuitionistic Fuzzy Sets
JG Lee, M Fozouni, K Hur, YB Jun
Mathematics 8 (6), 993, 2020
22020
n-Jordan multipliers
M Fozouni
Surveys in Mathematics and its Applications 13, 121--129, 2018
22018
Closed ideals with bounded -weak approximate identities in some certain Banach algebras
J Laali, M Fozouni
Miskolc math. notes 17 (1), 413-420, 2016
22016
Generalized injectivity of Banach modules
M Fozouni
Sarajevo J. Math. 24 (2), 197--204, 2015
22015
On bounded weak approximate identities and a new version of them
M Fozouni
Global Analysis and Discrete Mathematics 4 (1), 7-13, 2019
12019
n-Multipliers and Their Relations with n-Homomorphisms
J Laali, M Fozouni
Vietnam Journal of Mathematics 45 (3), 451-457, 2017
12017
ϕ-INJECTIVITY AND CHARACTER INJECTIVITY OF BANACH MODULES
M Essmaili, M Fozouni, J Laali
P. B. Scientific Bulletin, set. A, Mathematics, 2016
12016
On (σ, τ)-module extension Banach algebras
M Fozouni
JOURNAL OF LINEAR AND TOPOLOGICAL ALGEBRA 3 (4), 185-194, 2014
12014
On a Banach Algebra Generated in its Multiplier Space and Applications to Locally Compact Groups
M Fozouni, A Jabbari
Analysis Mathematica, 1-14, 2022
2022
Spaceability in Banach Spaces Related to Locally Compact Groups
SM Tabatabaei, M Fozouni
Mathematical Researches 7 (3), 0-0, 2021
2021
On Bounded Compact-Weak Approximate Identities
M Fozouni, R Farrokhzad
Caspian Journal of Mathematical Sciences (CJMS) 10 (2), 176-182, 2021
2021
BSE property of the completion of Fourier algebra in its multiplier algebra
M Fozouni
Journal of New Researches in Mathematics 7 (31), 89-100, 2021
2021
On a question related to bounded approximate identities of ideals in Banach algebras
M Fozouni
Rendiconti del Circolo Matematico di Palermo Series 2 69 (1), 15-19, 2020
2020
Corrigendum to" On $(sigma, tau) $-module extension Banach algebras"
M Fozouni
Journal of Linear and Topological Algebra (JLTA) 7 (01), 73-74, 2018
2018
On two types of approximate identities
M Fozouni
The 46 th Annual Iranian Mathematics Conference, 534, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20